Alert archive / Colorado / Red Flag Warnings in 2024
Red Flag Warning 42, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 16, 2024, 2:21 PM MDT for 21 counties in Colorado. It took effect at Jun 17, 2024, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2024, 2:21 PM MDT (20:21 UTC)
- In effect from
- Jun 17, 2024, 11:00 AM MDT
- Expired
- Jun 17, 2024, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pueblo, CO
All 21 counties
Alamosa County, CO, Baca County, CO, Bent County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.4 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4035 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737 WWUS85 KPUB 162021 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 221 PM MDT Sun Jun 16 2024 COZ220-221-224>227-232-233-237-171230- /O.UPG.KPUB.FW.A.0039.240617T1700Z-240618T0300Z/ /O.NEW.KPUB.FW.W.0042.240617T1700Z-240618T0300Z/ /O.CON.KPUB.FW.W.0041.000000T0000Z-240617T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 221 PM MDT Sun Jun 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 220, 221, 224, 225, 226, 227, 232, 233, AND 237... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR FIRE WEATHER ZONES 220, 221, 224, 225, 226, 227, 232, 233, AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 9 PM MDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 220, 221, 224, 225, 226, 227, 232, 233 and 237. * Winds...Southwest 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ223-171230- /O.NEW.KPUB.FW.W.0042.240617T1700Z-240618T0300Z/ /O.CON.KPUB.FW.W.0041.000000T0000Z-240617T0200Z/ Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 221 PM MDT Sun Jun 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 223... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR FIRE WEATHER ZONE 223... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from 11 AM to 9 PM MDT Monday. * Affected Area...Fire Weather Zone 223. * Winds...Southwest 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
509 WWUS85 KPUB 170407 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1007 PM MDT Sun Jun 16 2024 COZ220-221-223>227-232-233-237-172015- /O.CON.KPUB.FW.W.0042.240617T1700Z-240618T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 1007 PM MDT Sun Jun 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT MONDAY FOR FIRE WEATHER ZONES 220, 221, 223, 224, 225, 226, 227, 232, 233, AND 237... * Affected Area...Fire Weather Zones 220, 221, 223, 224, 225, 226, 227, 232, 233 and 237. * Winds...Southwest 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
821 WWUS85 KPUB 170838 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 238 AM MDT Mon Jun 17 2024 COZ220-221-223>227-232-233-237-180045- /O.CON.KPUB.FW.W.0042.240617T1700Z-240618T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 238 AM MDT Mon Jun 17 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 223, 224, 225, 226, 227, 232, 233, AND 237... * Affected Area...Fire Weather Zones 220, 221, 223, 224, 225, 226, 227, 232, 233 and 237. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Hodanish
373 WWUS85 KPUB 171749 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1149 AM MDT Mon Jun 17 2024 COZ222-228>231-234>236-180300- /O.EXA.KPUB.FW.W.0042.000000T0000Z-240618T0300Z/ Fremont County Including Canon City/Howard/Texas Creek- Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway-Kiowa County Including Eads- Bent County Including Las Animas-Prowers County Including Lamar- 1149 AM MDT Mon Jun 17 2024 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 222, 228, 229, 230, 231, 234, 235, AND 236... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect until 9 PM MDT this evening. * Affected Area...Fire Weather Zones 222, 228, 229, 230, 231, 234, 235 and 236. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 6 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-221-223>227-232-233-237-180300- /O.CON.KPUB.FW.W.0042.000000T0000Z-240618T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 1149 AM MDT Mon Jun 17 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 220, 221, 223, 224, 225, 226, 227, 232, 233, AND 237... * Affected Area...Fire Weather Zones 220, 221, 223, 224, 225, 226, 227, 232, 233 and 237. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
922 WWUS85 KPUB 172009 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 209 PM MDT Mon Jun 17 2024 COZ224-181215- /O.NEW.KPUB.FW.W.0043.240618T1800Z-240619T0100Z/ /O.CON.KPUB.FW.W.0042.000000T0000Z-240618T0300Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 209 PM MDT Mon Jun 17 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 7 PM MDT Tuesday. * Affected Area...Fire Weather Zone 224. * Winds...Southwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220>223-225>237-180300- /O.CON.KPUB.FW.W.0042.000000T0000Z-240618T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 209 PM MDT Mon Jun 17 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 220, 221, 222, 223, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 220, 221, 222, 223, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Winds...Southwest 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 7 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
009 WWUS85 KPUB 180243 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 843 PM MDT Mon Jun 17 2024 COZ224-181845- /O.EXP.KPUB.FW.W.0042.000000T0000Z-240618T0300Z/ /O.CON.KPUB.FW.W.0043.240618T1800Z-240619T0100Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 843 PM MDT Mon Jun 17 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...Southwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 8 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220>223-225>237-180345- /O.EXP.KPUB.FW.W.0042.000000T0000Z-240618T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 843 PM MDT Mon Jun 17 2024 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 222, 223, 225, 226, 227, 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... Critical fire weather conditions are not anticipated to persist beyond 9 PM this evening, therefore the Red Flag Warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 16, 11:47 AM MDT, 2 hours 34 minutes earlier. Its key messages:
- Hot today with many 100+ readings expected across the plains.
- Red Flag Warnings in effect where fuels are critical.
- Isolated strong storms along the KS border area later this afternoon.
- Hot with critical fire weather conditions across the region on Monday.
Area forecast discussion, Jun 16, 11:47 AM MDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1147 AM MDT Sun Jun 16 2024 .KEY MESSAGES... - Hot today with many 100+ readings expected across the plains. - Red Flag Warnings in effect where fuels are critical. - Isolated strong storms along the KS border area later this afternoon. - Hot with critical fire weather conditions across the region on Monday. && .SHORT TERM /THROUGH TONIGHT/... Issued at 327 AM MDT Sun Jun 16 2024 Currently... A few isolated showers with some rumble of thunder were pushing into KS across Kiowa county. Some showers also noted over extreme southeast Baca county. Otherwise clear skies noted over the region with ambient temps still in the mid 70s across the far southeast plains at 2 Am, with mid 60s over most of the rest of the plains. Valleys were in the 40s with 30s and 40s in the mtns. Today... Main concern is the heat. With very warm air aloft advecting over the region, ambient max temps today will rise into the 100s across a good part of the plains, with the warmest temps (105ish) over the lower Ark Rvr valley from roughly La Junta to the KS border. Heat Advisories have been issued for the lower Ark Rvr valley area, along with the urban areas of COS, PUB and Canon City. Heat Advisories have also been issued for the mid ark rvr valley in Fremont county. With RH values at critical values, Red Flag conditions are expected over a good part of the region. The Forest Service just recently added a few more zones into the critical category, and have issued a Red Flag Warning for these areas. Dry lightning will be an issue in Baca county. Along the KS border, A well mixed EML along with sufficient moisture will allow for a isolated strong storms over this region. Strong gusty winds along with Dry Lightning will be a concern. Over the remainder of the region, it will be dry. It will be breezy all areas today, with the windiest conditions in the mtns and San Luis valley and along the KS border. Tonight... It is gonna be windy tonight east of the lee trough. The strongest winds with the low level jet will generally be eat of a line from KLHX to KTAD, and gusts up to 40 mph at the surface will be possible during the early morning hours. Min temps will be warm tonight with readings only reaching about 70 across teh windy areas on the plains with 60s most other regions of the plains. Valleys should see mid 40s. Any thunder near the border should end prior to midnight. && .LONG TERM /MONDAY THROUGH SATURDAY/... Issued at 327 AM MDT Sun Jun 16 2024 Models continue to be in good agreement with low ensemble spreads through much of the extended period. The main concern will be heat and fire weather conditions Monday and possibly Tuesday. Frontal timing on Tuesday is still in question and will determine temperatures and fire weather conditions. Monday...hot temperatures are forecast to remain in place across the region, with much of the Plains in the mid 90s to lower 100s. Records will once again be close, with Colorado Springs and Pueblo within a couple of degrees. Southwesterly flow aloft increases through the afternoon and will combine with already very low humidity values to produce widespread fire weather conditions. Added a few fire weather zones to the Fire Weather Watch Monday based on the latest fuel guidance, however, even those zones that are not currently in the watch should take precautions to prevent fires given the heat, low humidities and gusty winds. At this time, have kept the forecast dry, but a few of the high-res CAM guidance does spit out a couple of isolated cells near the Kansas border late in the afternoon and into the evening. Currently thinking any development will be to the east out of our area. But if a storm does develop, strong outflow winds will be the main concern given the very dry conditions. Tuesday...fire weather conditions and temperatures will be highly dependent on the arrival of a cold front to the Plains. The NAM and a few longer range high-res solutions are fast with the front, having it arrive before noon. This would keep temperatures cooler, and moisture behind the front would limit most fire weather concerns. The GFS is by far the slowest with the front, hanging it up on the Palmer Divide through the afternoon before surging it south by late afternoon to early evening. This slower frontal passage would allow for temperatures to warm more than guidance would indicate, and allow for breezy southwest winds across the region with elevated fire weather concerns. We will continue to monitor the latest trends in frontal timing and likely make adjustments to the forecast. As for precipitation, showers and thunderstorms will likely develop by mid afternoon across the Pikes Peak Region, and fill in behind the front along the Eastern Mountains, and spread into the Plains Tuesday night. Wednesday into Thursday...flow is forecast to turn southerly across southern Colorado for mid week, with moisture remaining in place across the region. This will lead to widespread showers and thunderstorms, initially developing over the higher terrain, then spreading east across the Plains during the late afternoon and overnight. Given the abundant moisture, thunderstorms will likely be efficient rain producers and slow moving. SBCAPE values look modest and shear weak, but a couple of storms may become strong across the Plains. Temperatures will be cooler mid week with 70s and 80s. Friday through Sunday...upper level riding to our east is forecast to build westward for late week into the weekend. Embedded energy under the ridge and residual moisture will likely lead to continued shower and thunderstorm development, but coverage looks to diminish. Much will depend on track of the individual energy and what moisture remains. Temperatures will also be in the rise, with most areas into the 90s. Mozley && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1143 AM MDT Sun Jun 16 2024 VFR conditions and dry weather are expected this forecast period. Lighter winds still in place at the terminals, but expect this to quickly change as south to southwest winds/gusts increase through the afternoon. Highest gusts will be in the mid to upper 20 kt range at all sites this afternoon. PUB will likely be light and variable or become more east southeast for a couple of hours, before shifting to the south southwest by mid afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for COZ220-221- 223>227-232-233-237. Fire Weather Watch from Monday morning through Monday evening for COZ220-221-224>227-232-233-237. Heat Advisory until 7 PM MDT this evening for COZ077-083>086- 089-093-097-098. && SHORT TERM...HODANISH LONG TERM...MOZLEY AVIATION...RODRIGUEZ
Hazardous weather outlook, Jun 16, 12:07 PM MDT, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1207 PM MDT Sun Jun 16 2024 COZ058>089-093>099-171815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1207 PM MDT Sun Jun 16 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A few strong to marginally severe storms will be possible along the Colorado and Kansas border later this afternoon and evening. Wind gusts to 60 to 70 mph will be possible along with hail up to the size of quarters. It will be hot across all of the region today. Temperatures at or above 100 will occur across most of the plains today, with temperatures well into the 90s over the rest of the plains. Red Flag conditions are expected across many locations today due to the heat, gusty winds and very low humidity values. Do not burn today or do any activity which could cause a spark. .DAYS TWO THROUGH SEVEN...Monday through Saturday Hot conditions will continue on Monday with most the Plains in the upper 90s to lower 100s. In addition, gust southwest winds, very low humidity values and areas of critical fuels will lead to critical fire weather conditions across the area. Extreme caution should be exercised with any outdoor burning activities. There is a low probability of isolated thunderstorms near the Kansas border on Monday afternoon and evening. Gusty outflow winds would be the main storm risk. More widespread showers and thunderstorms are forecast Tuesday through Thursday, with initial development across the Mountains, then spreading east into the Plains. Thunderstorm activity will likely continue Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. RODRIGUEZ
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:38 PM MDT | Special Weather Statement | PUB | Rio Grande | 37 min |
Nearby
Red Flag Warnings in Colorado, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.